On incidence coloring of coloring of complete multipartite and semicubic bipartite graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

On incidence coloring of coloring of complete multipartite and semicubic bipartite graphs

Abstrakt

In the paper, we show that the incidence chromatic number of a complete k-partite graph is at most ∆+2 (i.e., proving the incidence coloring conjecture for these graphs) and it is equal to ∆+1 if and only if the smallest part has only one vertex.

Cytowania

0
CrossRef
0
Web of Science
0
Scopus

Robert Janczewski, Anna Małafiejska, Michał Małafiejski. (2018). On incidence coloring of coloring of complete multipartite and semicubic bipartite graphs, 38(1), 107-119. https://doi.org/10.7151/dmgt.1995

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Discussiones Mathematicae Graph Theory nr 38, strony 107 - 119,
ISSN: 1234-3099
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Janczewski R., Małafiejska A., Małafiejski M.: On incidence coloring of coloring of complete multipartite and semicubic bipartite graphs// Discussiones Mathematicae Graph Theory. -Vol. 38, nr. 1 (2018), s.107-119

wyświetlono 14 razy

Meta Tagi